# SDR 2003F00209

- Difficulty date: January 12, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH - FLT 6277 - MCI-PHX - CARGO SMOKE INTERMITTED DURING FLIGHT.  MAINTENANCE IS TROUBLESHOOTING AIRCRAFT AT THIS TIME, IN THE HANGAR.  MAINTENANCE TROUBLESHOT, MAINTENANCE COULD NOT DUPLICATE.  (M)
